MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE NRFIT; ANAESTHESIA CONDUCTING NEEDLE, SPINAL, SINGLE DHOT

PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE NRFIT; ANAESTHESIA CONDUCTING NEEDLE, SPINAL, SINGLE DHOT
Model Number 121166-30A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event took place in the (b)(6) and has been reported through (b)(6) distribution subsidiary (b)(6) medical ltd.Device was not returned, but video sent.Based on risk assessment and clinical evaluation file is considered as closed.(b)(4).
 
Event or Problem Description
(b)(4).Needle leaking at the joint of hub and metal needle.

Brand Name
SPROTTE NRFIT
Common Device Name
ANAESTHESIA CONDUCTING NEEDLE, SPINAL, SINGLE DHOT
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
tuttlinger str. 07
geisingen, baden-wuerttemberg 78187
GM  78187
MDR Report Key7654099
Report Number9611612-2018-00028
Device Sequence Number18876054
Product Code BSP
UDI-Device Identifier14048223029821
UDI-Public14048223029821
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K160295
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date04/02/2023
Device Model Number121166-30A
Device Catalogue Number001163-30A
Device Lot Number1213
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2018
Initial Report FDA Received Date07/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;